MathSciNet Relay Station
MathSciNet bibliographic data
MR210912 31.11 (32.00)
Bear, H. S.; Gleason, A. M. A global integral representation for abstract harmonic functions. J. Math. Mech. 16 1967 639–653.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement